RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 1, Pages 13–19 (Mi fpm1565)  

This article is cited in 1 scientific paper (total in 1 paper)

Rolling simplexes and their commensurability. II (a lemma on the directrix and focus)

O. V. Gerasimova

Lomonosov Moscow State University, Moscow, Russia

Abstract: The law of central-square dynamics
$$ (x,y,z)–\frac{4\pi^2k}{(\alpha(x-a)+\beta(y-b)+\gamma(z-c)+\delta)^2}(x-a,y-b,z-c), $$
expressing the focusing of a plane wave at the point $(a,b,c)$ is discussed and justified.

Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 211:3, 304–309

Bibliographic databases:

UDC: 512.543.7+512.544.33+512.815.8+517.984.5+514.84

Citation: O. V. Gerasimova, “Rolling simplexes and their commensurability. II (a lemma on the directrix and focus)”, Fundam. Prikl. Mat., 19:1 (2014), 13–19; J. Math. Sci., 211:3 (2015), 304–309

Citation in format AMSBIB
\Bibitem{Ger14}
\by O.~V.~Gerasimova
\paper Rolling simplexes and their commensurability.~II (a~lemma on the directrix and focus)
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 1
\pages 13--19
\mathnet{http://mi.mathnet.ru/fpm1565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431867}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 211
\issue 3
\pages 304--309
\crossref{https://doi.org/10.1007/s10958-015-2606-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84945217850}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1565
  • http://mi.mathnet.ru/eng/fpm/v19/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. V. Gerasimova, Yu. P. Razmyslov, “Frobenius differential-algebraic universums on complex algebraic curves”, Moscow University Mathematics Bulletin, 73:4 (2018), 131–136  mathnet  crossref  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:132
    Full text:55
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020